Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 75, NWS St. Louis, MO

July 26, 2010Sainte Genevieve County, Saint Francois County, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 26, 2010, 8:55 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2010, 8:55 PM CDT (01:55 UTC)
Expired
Jul 27, 2010, 3:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WGUS53 KLSX 270155
FFWLSX
MOC186-187-270800-
/O.NEW.KLSX.FF.W.0075.100727T0155Z-100727T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT MON JUL 26 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 300 AM CDT TUESDAY

* AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RAINFALL ESTIMATES FROM DOPPLER RADAR WERE TOPPING 
  THREE INCHES IN A FEW LOCATIONS...SPECIFICALLY...IN A SMALL AREA
  JUST SOUTH OF DESLOGE AND PARK HILLS AND ANOTHER SMALL AREA JUST 
  EAST OF FARMINGTON AROUND THE STE. GENEVIEVE AND ST. FRANCOIS 
  COUNTY LINE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BISMARCK...BONNE TERRE...DESLOGE...FARMINGTON...LEADWOOD...IRON
  MOUNTAIN...KNOB LICK AND PARK HILLS.

THUNDERSTORMS ARE ONGOING AND COULD LEAD TO ADDITIONAL RAINFALL 
AMOUNTS OF AN INCH OR SO BEFORE DISSIPATING LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

SEVERAL LOW WATER CROSSINGS ARE IMPASSIBLE AT THIS TIME IN ST. 
FRANCOIS COUNTY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3808 9064 3807 9061 3800 9061 3800 9058
      3805 9042 3800 9035 3798 9033 3791 9042
      3771 9018 3771 9017 3770 9017 3767 9012
      3764 9015 3764 9065

$$

TES
1 follow-up statement
892 
WGUS73 KLSX 270754
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CDT TUE JUL 27 2010

MOC186-187-270809-
/O.EXP.KLSX.FF.W.0075.000000T0000Z-100727T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. FRANCOIS MO-STE. GENEVIEVE MO-
254 AM CDT TUE JUL 27 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN STE.
GENEVIEVE AND ST. FRANCOIS COUNTIES WILL BE ALLOWED TO EXPIRE AT 300
AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3808 9064 3807 9061 3800 9061 3800 9058
      3805 9042 3800 9035 3798 9033 3791 9042
      3771 9018 3771 9017 3770 9017 3767 9012
      3764 9015 3764 9065

$$

BYRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:30 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 26, 6:30 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT MON JUL 26 2010

.DISCUSSION...
/336 PM CDT MON JUL 26 2010/

THE REMNANTS OF BONNIE HAVE LONG DISSIPATED...HOWEVER THE
COMBINED EFFECT OF THE UPPER HIGH NEAR THE SERN U.S. COAST AND THE
MIGRATORY TUTT LOW IN NW TX...HAVE PRODUCED A GOOD SWLY FLOW OF
MID AND HIGH LEVEL MOISTURE ACROSS THE REGION. THIS HAS COINCIDED
WITH A RETURN OF LOW LEVEL MOISTURE ACROSS WESTERN AND CENTRAL MO
RESULTING IN A VERY MOIST AIR MASS WITH PWS ABOVE 2 INCHES.
HEATING HAS BOOSTED SBCAPES IN THIS REGION TO OVER 3000 J/KG AND
THE RESULT HAS BEEN SLOW-MOVING HEAVY DOWNPOUR PRODUCING SHORT-
LIVED PULSE STORMS. GREATER STORM LONGEVITY AND MORE ORGANIZED BUT
STILL LOCALLIZED HEAVY RAIN/FLOODING THREAT IS OCCURRING WHERE
SOME CELL MERGERS HAVE TAKEN PLACE. SCATTERED STORMS SHOULD
PERSIST ACROSS CENTRAL MO INTO THE EVENING WITH LESSER COVERAGE
AND THREAT FURTHER EAST AND EVEN LESSER CHANCE IN SW IL. STORMS
SHOULD DIMINISH BY LATE EVENING WITH LOSS OF HEATING AND
INSTABILITY.

THE DEEPER MOISTURE WILL SHIFT FURTHER EAST ON TUESDAY AS THE
FRONT WELL TO THE SOUTH LIFTS NWD THRU THE AREA WITH MORE SCT
STORMS...MAINLY DIURNAL IN NATURE.

WEDNESDAY STILL LOOKS LIKE THE HOT DAY OF THE WEEK WITH TEMPS INTO
THE 90S AND HEAT INDEX VALUES WELL OVER 100. AN ADVSRY WILL
PROBABLY ULTIMATELY BE NEEDED FOR SOME AREAS...SPCLY ST LOUIS
METRO. FORTUNATELY THE HEAT WILL BE SHORT-LIVED. THE MODELS ARE A
BIT FASTER WITH THE ADVERTISED UA PATTERN RETROGRESSION AND
ASSOCIATED COLD FROPA. PREVIOUSLY THIS LOOKED LIKE IT WOULD BE
LATE WED NIGHT INTO THURS BUT NOW GUIDANCE SUGGESTS THE FRONT WILL
BE ENTERING THE NRN CWA BY EARLY WED EVENING. A THREAT OF
THUNDERSTORMS WILL ACCOMPANY THE FRONT AS IT ENCOUNTERS THE
UNSTABLE AIR MASS IN PLACE. THE FRONT WILL ALSO USHER COOLER AND A
BIT DRIER AIR INTO THE AREA.

STILL HAVE THE SAME FORECAST ISSUES FOR THURSDAY AND BEYOND. HOW
FAR SOUTH THE FRONT WILL GET BEFORE STALLING AND THEN ITS EVENTUAL
NWD RETURN. THE CURRENT THOUGHT IS IT WILL STALL ACROSS KS/SW MO
INTO THE LOWER TN VLY FRI AND THEN SLOWLY RETURN NWD SAT/SUN
PROMPTING AN INCREASING THUNDERSTORM THREAT. THE FRONT SHOULD LIFT
NORTH OF THE AREA BY NEXT MONDAY WITH A BIG DOMINANT UPPER HIGH
TAKING HOLD AND A RETURN OF HEAT AND HUMIDITY.

GLASS

&&

.AVIATION...
/621 PM CDT MON JUL 26 2010/

SCT SHRA/TSRA SHOULD DISSIPATE OVER THE NEXT FEW HOURS WITH LOSS
OF DAYTIME HEATING. LIGHT WINDS AND VFR CONDITIONS EXPECTED TO
PERSIST OVERNIGHT WITH SOME DIURNAL CU FORMING BY LATE TOMORROW
MORNING. SCT SHRA/TSRA ARE POSSIBLE AGAIN TOMORROW AFTN.

SPECIFICS FOR KSTL...SCT TSRA EXPECTED TO REMAIN GENERALLY W AND
S OF KSTL/KSUS ALTHOUGH BKN-OVC VFR CIGS MAY ADVECT OVER THE TERMINALS
DURING THE NEXT FEW HOURS. LIGHT WINDS AND VFR CONDITIONS ARE
EXPECTED OVERNIGHT WITH SOME DIURNAL CU FORMING BY LATE TOMORROW
MORNING. SCT SHRA/TSRA ARE POSSIBLE AGAIN TOMORROW AFTN HOWEVER
LOW CONFIDENCE IN TIMING AND COVERAGE PRECLUDES MORE THAN A CB
MENTION IN THE TAFS ATTM.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 26, 4:06 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT MON JUL 26 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
406 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...MAINLY ACROSS
CENTRAL AND NORTHEAST MISSOURI. THESE STORMS WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING OF LOW LYING
AREAS DUE TO THE SLOW MOVEMENT AND AVAILABLE MOISTURE IN THE
ATMOSPHERE. A FEW STORMS COULD ALSO PRODUCING GUSTY WINDS OF 40 TO
50 MPH.

MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE FOR MUCH OF THE
MISSISSIPPI RIVER AS WELL AS PART OF THE LA MOINE RIVER. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY...WITH THE
GREATEST PROBABILITY ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS. THESE STORMS WILL ALSO BE CAPABLE OF HEAVY
RAINFALL AND GUSTY WINDS.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON WEDNESDAY AFTERNOON
AND WEDNESDAY NIGHT AS A COLD FRONT MOVES SLOWLY ACROSS THE
REGION.

HEAT INDEX VALUES OF 100 DEGREES OR GREATER ARE EXPECTED ACROSS
THE ENTIRE AREA DURING THE AFTERNOON AND EARLY EVENING HOURS ON
WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA FROM
THURSDAY THROUGH SUNDAY AS A STALLED FRONT WAVERS ACROSS THE
MIDDLE MISSISSIPPI VALLEY.

MODERATE RIVER FLOODING IS EXPECTED TO CONTINUE FOR MUCH OF THE
MISSISSIPPI RIVER AS WELL AS PART OF THE LA MOINE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY REPORTS OF HEAVY RAIN AND FLOODING AND
STRONG WINDS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Jul 26, 3:29 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLASH FLOOD      1 W TIPTON              38.65N  92.80W
07/26/2010                   MONITEAU           MO   COUNTY OFFICIAL

            SEVERAL REPORTS OF UP TO A FOOT OF FLOWING WATER
            CROSSING HWY 50 WEST OF TIPTON.

&&

CVKING
Local storm report, Jul 26, 6:16 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      2 N MEXICO              39.20N  91.87W
07/26/2010                   AUDRAIN            MO   LAW ENFORCEMENT

            WATER ON ROUTE J 1.75 MILES NORTH OF BUSINESS 54.

&&

BRITT
Local storm report, Jul 26, 6:20 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      4 E LADDONIA            39.24N  91.57W
07/26/2010                   AUDRAIN            MO   TRAINED SPOTTER

            ROUTE AA FLOODED JUST NORTH OF ROUTE K. ROUTE WW ALSO
            FLOODED AT THE LADDONIA CITY LIMITS.

&&

BRITT
Special weather statement, Jul 26, 6:44 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT MON JUL 26 2010

MOZ073-270030-
WASHINGTON MO-
644 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL
730 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF POTOSI...MOVING EAST AT 15
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  POTOSI...
  OLD MINES...
  MINERAL POINT...
  IRONDALE...
  SHIRLEY...
  BELGRADE...
  LATTY...
  CALEDONIA...
  CADET...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jul 26, 7:30 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT MON JUL 26 2010

MOZ073-074-084-099-270115-
IRON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO-
730 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...ST.
FRANCOIS...IRON AND NORTHEASTERN REYNOLDS COUNTIES UNTIL 815 PM
CDT...

AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
OLD MINES TO IRONDALE TO 8 MILES WEST OF GLOVER...AND MOVING EAST AT
10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BISMARCK...
  LEADWOOD...
  IRONTON...
  BONNE TERRE...
  DESLOGE...
  BELLEVIEW...
  IRONDALE...
  OLD MINES...
  MINERAL POINT...
  IRON MOUNTAIN...
  GLOVER...
  PILOT KNOB...
  ARCADIA...
  PARK HILLS...
  LESTERVILLE...
  GRANITE...
  FRANKCLAY...
  CADET...
  HOGAN...
  CHLORIDE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:24 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois6 hr
Jul 26, 9:57 PM CDTFlash Flood WarningLSXMadison6 hr
Jul 27, 3:21 PM CDTFlash Flood WarningLSXSaint Louis102 min
Jul 27, 3:32 PM CDTFlash Flood WarningLSXJefferson2 hr
Jul 27, 3:38 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis85 min
Jul 27, 3:50 PM CDTHeat AdvisoryLSXJefferson, Lincoln, Pike, Saint Charles, Sainte Genevieve, Saint Louis and 1 more28 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.